Alert archive / Illinois / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 93, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jul 7, 2016, 8:36 AM CDT for Cass County, Morgan County, Scott County, Illinois. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2016, 8:36 AM CDT (13:36 UTC)
- Expired
- Jul 7, 2016, 9:15 AM CDT
- In force
- 39 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cass County, IL, Morgan County, IL, Scott County, IL
The radar
The Lincoln radar (KILX), 90 km from the middle of the area, began a volume at 13:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 9:08 AM CDT | TSTM WND DMG | 1 W Jacksonville, IL | LARGE TREE LIMB ON ROAD ON WEST SIDE TO TOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 1.6 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 97 J/kg
- Mixed-layer CIN
- -496 J/kg
- Mixed-layer LCL
- 1409 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
845
WUUS53 KILX 071336
SVRILX
ILC017-137-171-071415-
/O.NEW.KILX.SV.W.0093.160707T1336Z-160707T1415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
836 AM CDT THU JUL 7 2016
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SCOTT COUNTY IN WEST CENTRAL ILLINOIS...
MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
CASS COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 915 AM CDT
* AT 835 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CLAYTON TO 6 MILES NORTHWEST OF NAPLES TO NEAR
PLEASANT HILL...MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...BEARDSTOWN...VIRGINIA...WINCHESTER...ALEXANDER...
ASHLAND...WAVERLY...MEREDOSIA...BLUFF SPRINGS...BLUFFS...
FRANKLIN...MURRAYVILLE...CHANDLERVILLE...CHAPIN...WOODSON...
ARENZVILLE...MANCHESTER...ALSEY...NAPLES AND EXETER.
THOSE ATTENDING THE MORGAN COUNTY FAIR ARE IN THE PATH OF THESE
STORMS AND SHOULD PREPARE FOR IMMINENT DANGEROUS WEATHER CONDITIONS.
SEEK SHELTER NOW!
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 43 AND 79.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LINCOLN.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3983 9057 3987 9059 3992 9054 3999 9051
4002 9043 4006 9043 4008 9039 4012 9037
4012 9032 4005 9027 4006 9013 4011 9004
4011 8999 3972 8999 3957 8993 3952 8993
3952 9058 3958 9058 3971 9065
TIME...MOT...LOC 1335Z 263DEG 48KT 4006 9087 3980 9071 3947 9081
HAIL...<.75IN
WIND...60MPH
$$
GEELHART3 follow-up statements
133
WWUS53 KILX 071354
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
854 AM CDT THU JUL 7 2016
ILC017-137-171-071415-
/O.CON.KILX.SV.W.0093.000000T0000Z-160707T1415Z/
SCOTT-MORGAN-CASS-
854 AM CDT THU JUL 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR SCOTT...MORGAN AND CASS COUNTIES...
AT 854 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR RUSHVILLE TO NEAR JACKSONVILLE TO NEAR WHITE
HALL...MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...BEARDSTOWN...VIRGINIA...WINCHESTER...ALEXANDER...
ASHLAND...WAVERLY...MEREDOSIA...BLUFF SPRINGS...BLUFFS...FRANKLIN...
MURRAYVILLE...CHANDLERVILLE...CHAPIN...WOODSON...ARENZVILLE...
MANCHESTER...ALSEY...NAPLES AND EXETER.
THOSE ATTENDING THE MORGAN COUNTY FAIR IN JACKSONVILLE ARE IN THE
PATH OF THESE STORMS AND SHOULD PREPARE FOR IMMINENT DANGEROUS
WEATHER CONDITIONS. SEEK SHELTER NOW!
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 43 AND 79.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
LINCOLN.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3983 9057 3987 9059 3992 9054 3999 9051
4002 9043 4006 9043 4008 9039 4012 9037
4012 9032 4005 9027 4006 9013 4011 9004
4011 8999 3972 8999 3957 8993 3952 8993
3952 9058 3958 9058 3971 9065
TIME...MOT...LOC 1354Z 267DEG 49KT 4007 9054 3973 9032 3948 9048
HAIL...<.75IN
WIND...60MPH
$$
GEELHART117
WWUS53 KILX 071406
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
906 AM CDT THU JUL 7 2016
ILC017-137-171-071415-
/O.CON.KILX.SV.W.0093.000000T0000Z-160707T1415Z/
SCOTT-MORGAN-CASS-
906 AM CDT THU JUL 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR EASTERN SCOTT...MORGAN AND CASS COUNTIES...
AT 905 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BROWNING TO NEAR JACKSONVILLE TO NEAR
ROODHOUSE... MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...BEARDSTOWN...VIRGINIA...ALEXANDER...ASHLAND...
WAVERLY...BLUFF SPRINGS...FRANKLIN...MURRAYVILLE...CHANDLERVILLE...
WOODSON...CHAPIN...ARENZVILLE...MANCHESTER...ALSEY...LITERBERRY...
SOUTH JACKSONVILLE...PHILADELPHIA...CONCORD AND LYNNVILLE.
THOSE ATTENDING THE MORGAN COUNTY FAIR IN JACKSONVILLE ARE IN THE
PATH OF THESE STORMS AND SHOULD SEEK SHELTER UNTIL THE STORMS PASS.
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 56 AND 79.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
LINCOLN.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3982 9040 4002 9043 4006 9043 4008 9039
4012 9037 4012 9032 4005 9027 4006 9013
4011 9004 4011 8999 3972 8999 3957 8993
3952 8993 3952 9047 3965 9041
TIME...MOT...LOC 1405Z 263DEG 48KT 4009 9038 3974 9016 3950 9032
HAIL...<.75IN
WIND...60MPH
$$
GEELHART758
WWUS53 KILX 071417
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
915 AM CDT THU JUL 7 2016
ILC017-137-171-071425-
/O.EXP.KILX.SV.W.0093.000000T0000Z-160707T1415Z/
SCOTT-MORGAN-CASS-
915 AM CDT THU JUL 7 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SCOTT...MORGAN AND
CASS COUNTIES HAS EXPIRED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
LINCOLN.
LAT...LON 3982 9040 4002 9043 4006 9043 4008 9039
4012 9037 4012 9032 4005 9027 4006 9013
4011 9004 4011 8999 3972 8999 3957 8993
3952 8993 3952 9047 3965 9041
TIME...MOT...LOC 1413Z 263DEG 48KT 4009 9038 3974 9016 3950 9032
$$
GEELHARTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 6:07 AM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jul 7, 6:07 AM CDT, 2 hours 29 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 607 AM CDT THU JUL 7 2016 .SHORT TERM...(Today) ISSUED AT 332 AM CDT Thu Jul 7 2016 Latest surface analysis indicating the outflow boundary that pushed through our area yesterday was located over extreme southern Illinois and stretching back northwest into central through northwest Missouri. Large convective system over west central Iowa was showing signs of weakening, at least over parts of central Iowa, with the most intense convection now over southwest Iowa heading into northwest Missouri, and over extreme northern Iowa. Short term models suggest the line should start to push into our western counties in the 14z-16z time frame. Question becomes if there will be enough heating this morning prior to the arrival of the storms to reintensify the convection. Models continue to suggest storms for the mid to late morning hours with a break by mid afternoon before convection associated with the stronger upper wave arrives tonight. The NAM-WRF model indicates the stronger convection from NW Missouri early this morning will track southeast along the instability gradient along the old outflow boundary over central Mo. Cape values by late morning already between 4500-6000 J/kg along and south of the boundary, while further north in our area, mid to late morning Capes of around 2500 J/Kg are forecast. 0-6km shear profiles more than enough for organized strong to severe cnvection today with west to northwest winds of 30-40 kts. The primary threat from this first wave of storms will be from straight line wind damage. Will time the first wave of convection in from mid morning into the early afternoon hours, and then confidence really lowers with respect to coverage later this afternoon. Still thinking with a fairly widespread cloud shield moving in from the convection to our west, temperatures will be held down some. A bit hesitant to go too much cooler than guidance as any breaks in the clouds this afternoon will be all it takes to push temperatures close to or even above 90 in a few locations. Heat Index values will be held down a bit as well with readings in the 95 to 100 degree range, but again, even a short period of sunshine in this air mass will push temps and heat indices higher than currently forecast. .LONG TERM...(Tonight through Wednesday) ISSUED AT 332 AM CDT Thu Jul 7 2016 SPC day1 outlook shows enhanced risk of severe storms over much of IA into central/NW IL, and covers all but far southeast CWA where a slight risk remains this afternoon and tonight. Damaging wind gusts is biggest severe wx threat of 30% while 5-10% risk of large hail. Just 2% risk of tornadoes in far west central CWA by Schuyler, Scott and western parts of Cass and Morgan counties. A 2nd MCS likely to affect parts of CWA tonight over central and northern IL. A vigorous upper level trof over Montana to track east across the northern plains today and into the upper MS river valley by dawn Friday, and supports MCS activity ahead of this feature tonight. Heavy rains and frequent lightning also a risk with these storms as precipitable water values will be around 2 inches. Then its cold front to push southeast across central/southeast IL on Friday. Best forcing and deeper moisture will be southeast of central IL where highest chances of convection will occur. Just have 20% chances of convection se of I-55 on Friday while SPC keeps slight risk southeast of IL over KY and far southeast IN. Another very warm and humid day with highs Friday ranging from mid 80s nw of IL river to lower 90s from I-70 southeast where afternoon heat indices peak around 100F before drier air starts to filter in late in the day. Drier and cooler air filters into IL on Friday night and Saturday as weak high pressure of 1018 mb settles into the Midwest Saturday and then into the Ohio river valley by Sunday afternoon. Highs in the low to mid 80s Sat/Sun while lower dewpoints in the low to mid 60s. A 1000 mb surface low pressure over the upper Great Lakes on Friday night tracks into southern Ontario by sunset Saturday and keeps its qpf and more cloud cover northeast of IL. 00Z forecast models build upper level ridge back into the MS river valley early next week and starts to bring back warmer and more humid air on Mon/Tue. Most of CWA still apears dry on Monday with just slight pops in western/sw CWA where more unstable airmass starts to return. Better chances of convection return to IL on Tue and Wed along with the unstable tropical airmass. Upper level trof digging into the Midwest on Wednesday to support chances of showers and thunderstorms over central IL Wed into Thu. && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) Issued at 605 AM CDT Thu Jul 7 2016 Areas of LIFR to VLIFR conditions due to fog will rapidly improve after 13z, with mostly VFR conditions returning except with any convection that pushes into the area this morning. We may see some brief IFR cigs and vsbys with any TSRA the moves across a TAF site. We expect a break in the storms by mid afternoon across the forecast area with another threat for scattered convection returning ahead of a cold front after 02z tonight. Look for southerly winds today to increase to 10 to 15 kts with a few gusts that may reach 20 kts this afternoon. Southerly winds at 8 to 13 kts expected tonight. Winds highly variable in direction and speed in and near the TSRA today and tonight. && .ILX Watches/Warnings/Advisories... NONE. && SHORT TERM...Smith LONG TERM...07 AVIATION...Smith
Hazardous weather outlook, Jul 7, 5:07 AM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 507 AM CDT THU JUL 7 2016 ILZ027>031-036>038-040>043-047>053-081100- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 507 AM CDT THU JUL 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT AREAS OF DENSE FOG WILL LIMIT VISIBILITIES TO LESS THAN ONE QUARTER MILE IN A FEW LOCATIONS EARLY THIS MORNING. AN ACTIVE SEVERE WEATHER PATTERN IS SHAPING UP FOR THE AREA OVER THE NEXT 24 HOURS WITH A COUPLE OF ROUNDS OF STRONG TO SEVERE THUNDERSTORMS EXPECTED...THE FIRST BEING FROM THIS MORNING INTO EARLY THIS AFTERNOON...WITH THE SECOND WAVE ARRIVING TONIGHT ALONG A COLD FRONT. THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS TODAY INTO TONIGHT ACROSS THE AREA WITH THE PRIMARY THREAT BEING FROM DAMAGING WIND GUSTS. CONFIDENCE NOT THAT HIGH AT THIS TIME FOR THE SECOND BAND OF STORMS TONIGHT. IF THE FIRST ROUND OF THUNDERSTORMS BECOMES ORGANIZED/SEVERE ACROSS THE AREA LATER THIS MORNING...IT MAY IMPACT THE POTENTIAL FOR THUNDERSTORMS TO REDEVELOP TONIGHT AHEAD OF THE COLD FRONT. AFTERNOON HEAT INDEX VALUES OF 95 TO 100 ARE EXPECTED THIS AFTERNOON INTO EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS AGAIN TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING INTO EARLY THIS AFTERNOON...PRIMARILY FROM 9 AM THROUGH 2 PM...AND AGAIN LATER THIS EVENING AND OVERNIGHT...FROM 8 PM UNTIL 2 AM. A CONFERENCE CALL FOR EMERGENCY MANAGERS WILL BE CONDUCTED AT 930 AM CDT. ILZ044>046-054>057-061>063-066>068-071>073-081100- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY- VERMILION- 507 AM CDT THU JUL 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT AREAS OF DENSE FOG WILL LIMIT VISIBILITIES TO LESS THAN ONE QUARTER MILE IN A FEW LOCATIONS EARLY THIS MORNING. AN ACTIVE SEVERE WEATHER PATTERN IS SHAPING UP FOR THE AREA OVER THE NEXT 24 HOURS WITH A COUPLE OF ROUNDS OF STRONG TO SEVERE THUNDERSTORMS EXPECTED...THE FIRST BEING FROM THIS MORNING INTO EARLY THIS AFTERNOON...WITH THE SECOND WAVE ARRIVING TONIGHT ALONG A COLD FRONT. THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS TODAY INTO TONIGHT ACROSS THE AREA WITH THE PRIMARY THREAT BEING FROM DAMAGING WIND GUSTS. CONFIDENCE NOT THAT HIGH AT THIS TIME FOR THE SECOND BAND OF STORMS TONIGHT. IF THE FIRST ROUND OF THUNDERSTORMS BECOMES ORGANIZED/SEVERE ACROSS THE AREA LATER THIS MORNING...IT MAY IMPACT THE POTENTIAL FOR ANY REDEVELOPMENT OF THUNDERSTORMS TONIGHT AHEAD OF THE COLD FRONT. AFTERNOON HEAT INDEX VALUES OF 95 TO 100 ARE EXPECTED THIS AFTERNOON INTO EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS AGAIN TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING INTO EARLY THIS AFTERNOON...PRIMARILY FROM 10 AM THROUGH 2 PM...AND AGAIN LATER THIS EVENING AND OVERNIGHT...FROM 9 PM UNTIL 2 AM. A CONFERENCE CALL FOR EMERGENCY MANAGERS WILL BE CONDUCTED AT 930 AM CDT. SMITH
In the hours before
Special weather statement, Jul 7, 5:26 AM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 526 AM CDT THU JUL 7 2016 ILZ027>031-036>038-040>057-061>063-066>068-071>073-071300- KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON... EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL...RUSHVILLE... HAVANA...LINCOLN...CLINTON...MONTICELLO...CHAMPAIGN...URBANA... DANVILLE...BEARDSTOWN...PETERSBURG...WINCHESTER...JACKSONVILLE... SPRINGFIELD...TAYLORVILLE...DECATUR...SULLIVAN...TUSCOLA... CHARLESTON...MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL... EFFINGHAM...NEWTON...ROBINSON...FLORA...OLNEY...LAWRENCEVILLE 526 AM CDT THU JUL 7 2016 ...AREAS OF DENSE FOG EARLY THIS MORNING... THE COMBINATION OF A CLEAR SKY...ABUNDANT LOW LEVEL MOISTURE FROM THE RECENT RAINFALL AND A LIGHT WIND HAS LED TO THE FORMATION OF FOG OVER PARTS OF CENTRAL...EAST CENTRAL AND SOUTHEAST ILLINOIS EARLY THIS MORNING. VISIBILITY WILL BE REDUCED TO LESS THAN A QUARTER MILE IN SPOTS. IF YOU ARE DRIVING...SLOW DOWN AND BE PREPARED FOR SUDDEN CHANGES IN VISIBILITY. THE FOG IS EXPECTED TO LIFT BY MID MORNING. SMITH
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:26 AM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 49 min |
| Jul 7, 9:04 AM CDT | Special Weather Statement | ILX | Fulton | 41 min |
| Jul 7, 9:15 AM CDT | Special Weather Statement | ILX | Knox | 30 min |
| Jul 7, 9:34 AM CDT | Special Weather Statement | ILX | Menard, Sangamon | 26 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.